FALL 2019 FACULTY ORIENTATION AND ORGANIZATIONAL ACTIVITIES

Note: Parking hangtags for returning full-time faculty/staff are available beginning August 1, 2019, and will be purchased through online renewal. 1) Log in to OneTech (http://onetech.atu.edu). 2) Go to the "Personal Information" channel in Banner Self Service on the Home tab. 3) Click on the link "Purchase Parking Permit," and follow the instructions to purchase a permit.

Schedule

Monday, August 5 - Friday, August, 9

NEW FACULTY WELCOME ACTIVITIES (Agendas have been sent to new faculty)

Tuesday, August 6

6:00 p.m.	DINNER FOR ADJUNCT	West Dining Room
	FACULTY	
	(Deans and department heads attend)	
7:00 p.m.	ORGANIZATIONAL MEETING	West Dining Room
,	OF THE COMMITTEE ON ADJUNCT	

Saturday, August 10

10:00 a.m.	SUMMER COMMENCEMENT	Tucker Coliseum
	CEREMONY	

Monday, August 12

9:00 a.m 12:00 p.m.	NEW FACULTY - ORIENTATION	Rothwell Hall
	WITH HUMAN RESOURCES	Room 138

Tuesday, August 13

9:30 a.m. – 2:15 p.m. NEW FACULTY - INDIVIDUAL Rothwell 213 MEETINGS WITH HR, PAYROLL, RETIREMENT & INSURANCE REPRESENTATIVES (Individual meetings will last approximately 1 hour and will be scheduled at the orientation on the 12th)

Wednesday, August 14

9:00 a.m. – 9:55 a.m. USING ADOBE TO CREATE Tomlinson 119 10:00 a.m. – 10:55 a.m. ELECTRONIC PORTFOLIOS (Two 1-hour sessions) Dr. Christine Austin Director of Assessment & Institutional Effectiveness *Additional training session will be announced after beginning of semester 11:00 a.m. – 1:00 p.m. LUNCHEON FOR ALL TECH EMPLOYEES PROVIDED BY

THE PRESIDENT'S OFFICE

1:00 p.m. – 4:00 p.m. **PROFESSIONAL DEVELOPMENT** Doc Bryan Lecture Hall Dr. José Bowen *Teaching Naked Techniques: A Practical Workshop on Designing Better Classes*

Thursday, August 15

8:00 a.m. - 5:00 p.m. Prepare for fall semester

9:00 a.m. COLLEGE MEETINGS

Arts and Humanities Business Education Engineering and Applied Sciences eTech Natural and Health Sciences Witherspoon Auditorium Rothwell 456 Crabaugh 302 Pendergraft 300B OLC Conference Room Doc Bryan Lecture Hall

10:30 a.m.	DEPARTMENTAL MEETINGS	Locations to be announced
		at college meetings

1:00 p.m. – 2:00 p.m.	BLACKBOARD TRAINING – <u>NEW FACULTY</u>		
(one-hour session)	(contact Campus Support for reservations -	Pendergraft Library and	
	968-0646)	Technology Center	
		Room 332	

1:00 p.m. – 3:30 p.m.	ORGANIZATIONAL FACULTY COMMITTEE MEETINGS Each committee listed below will be asked to briefly convene (15 minutes) in order to elect a chair and secretary for this academic year. All meetings will be in Rothwell 308.

1:00 p.m	Admissions, Academic Standards, and Student Honors Committee
1:15 p.m.	Academic Appeals Committee
1:30 p.m.	Faculty Salary and Benefits Committee
1:45 p.m.	Faculty Welfare Committee
2:00 p.m.	Library, Instructional Materials, and Equipment Committee
2:15 p.m.	Professional Development Committee
2:30 p.m.	Student Affairs Committee
2:45 p.m.	Student Learning Assessment Committee
3:00 p.m.	Center for Excellence in Teaching and Learning Advisory Board
2:15 p.m. 2:30 p.m. 2:45 p.m.	Professional Development Committee Student Affairs Committee Student Learning Assessment Committee

<u>Friday, August 16</u>

8:00 a.m 5:00 p.m.	College and departmental activities as announced	
10:00 a.m. – 12:00 p.m.	ORIENTATION FOR FACULTY TEA TECH 1001	CHING Doc Bryan 133
12:00 noon	LUNCHEON FOR GENERAL EDUCATION COMMITTEE MEMBE	West Dining Room RS
1:00 p.m. – 2:00 p.m.	BLACKBOARD TRAINING – RETURNING FACULTY	Pendergraft Library and Technology Center
2:30 p.m. – 3:30 p.m. (Two 1-hour sessions)		

Saturday, August 17

	FRESHMAN CONVOCATION	Tucker Coliseum
2:30 p.m. – 3:15 p.m.	Colleges of Engineering and Applied Sciences and Natural and Health Sciences	
4:00 p.m. – 4:45 p.m.	Colleges of Arts and Humanities, Business, Education, and eTech	
<u>Monday, August 19</u>		
8:00 a.m 5:00 p.m.	College and departmental activities as announced	
8:00 a.m 4:30 p.m.	ADVISING/REGISTRATION FOR STUDENTS WHO HAVE NOT PREREGISTERED	
8:30 a.m 4:30 p.m.	Enrollment for Returning Students With Declared Majors and more than 60 hours* *All Professional Studies and RN to BSN majors Offices	Departmental Offices should enroll in Departmental
12:00 noon	LUNCHEON FOR CURRICULUM	West Dining Room

COMMITTEE MEMBERS

1:30 p.m.	FACULTY AND STAFF UPDATE	Doc Bryan Lecture Hall
1:30 p.m.	Presidential Update: Dr. Robin E. Bowen, President	
2:45 p.m.	Academic Affairs Update: Dr. Barbara J. Johnson, Vice President for Academic Affairs	
	Introduction of New Faculty: College Deans Recognition of Emeritus Faculty	
<u>Tuesday, August 20</u>		
8:00 a.m 4:30 p.m.	ADVISING/REGISTRATION	
8:30 a.m 4:30 p.m.	Enrollment for Returning Students Departmental Offices With Declared Majors and more than 60 hours* *All Professional Studies and RN to BSN majors should enroll in Departmental Offices	
12:00 noon	LUNCHEON FOR FACULTY SENATE MEMBERS	West Dining Room
1:00 p.m. – 2:00 p.m.	GRADUATE COUNCIL MEETING	Tomlinson 110

2:30 p.m. – 5:00 p.m. MEETINGS WITH FRESHMAN CLASS: COLLEGE/DEPARTMENTAL/B2E Locations to be announced at College/Departmental meetings

Wednesday, August 21

7:00 a.m. FIRST DAY OF CLASSES